# SDR P5CA9600135

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREDEPARTURE CHECK, FOUND SKIN DAMAGE AT FORWARD EDGE OF OPENING FOR REAR LOWER CARGO DOOR.  DOOR FRAME TEAR STRIP AND OUTER SKIN DISTORTED AND CRACKED.  REPAIRED PER DOCUMENT R747-5310-28-1/1.
